# SDR MALA030383

- Difficulty date: August 17, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CENTER AISLE SEAT TRACK LBL 18.3 FEW SECTION HAS CORROSION OUT OF LIMITS.  MAINTENANCE COMPLETED REPAIR IAW EO NR S53060 FROM STA 297 TO STA 349.  REFER TO 409 NR 177361 FOR DETAIL.
